Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 26, NWS Miami, FL

November 24, 2011

NWS Miami, FL issued this small craft advisory at Nov 24, 2011, 2:36 AM EST. It took effect at Nov 24, 2011, 7:00 PM EST. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2011, 2:36 AM EST (07:36 UTC)
In effect from
Nov 24, 2011, 7:00 PM EST
Expired
Nov 27, 2011, 12:00 PM EST
In force
65 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WHUS72 KMFL 240736
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
236 AM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING FOR ALL WATERS...

AMZ610-630-650-651-670-671-GMZ656-657-676-241545-
/O.NEW.KMFL.SC.Y.0026.111125T0000Z-111125T1800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
236 AM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
FRIDAY. 

* WINDS AND WAVES: NORTHEAST WINDS NEAR 20 KNOTS OR JUST ABOVE ARE
  EXPECTED ACROSS THE LOCAL GULF AND ATLANTIC WATERS...INCLUDING
  LAKE OKEECHOBEE...BY 7 PM THIS EVENING. IN ADDITION THE ATLANTIC
  GULF STREAM SEAS ARE EXPECTED TO BUILD TO 7 TO 9 FEET BY EARLY
  FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
8 follow-up statements
554 
WHUS72 KMFL 241452
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
952 AM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING FOR ALL WATERS...

AMZ610-630-650-651-670-671-GMZ656-657-676-242300-
/O.CON.KMFL.SC.Y.0026.111125T0000Z-111125T1800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
952 AM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST FRIDAY. 

* WINDS AND WAVES: NORTHEAST WINDS NEAR 20 KNOTS OR JUST ABOVE 
  ARE EXPECTED ACROSS THE LOCAL GULF AND ATLANTIC WATERS... 
  INCLUDING LAKE OKEECHOBEE...BY 7 PM THIS EVENING. IN ADDITION 
  THE ATLANTIC GULF STREAM SEAS ARE EXPECTED TO BUILD TO 7 TO 9 
  FEET BY EARLY FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
129 
WHUS72 KMFL 241928
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING FOR ALL WATERS...

AMZ610-630-650-651-670-671-GMZ656-657-676-251000-
/O.EXT.KMFL.SC.Y.0026.111125T0000Z-111126T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
228 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
7 PM EST FRIDAY...

* WINDS AND WAVES: NORTHEAST WINDS NEAR 20 KNOTS OR JUST ABOVE ARE
  EXPECTED ACROSS THE LOCAL GULF AND ATLANTIC WATERS... INCLUDING
  LAKE OKEECHOBEE...TONIGHT INTO FRIDAY. IN ADDITION THE ATLANTIC
  GULF STREAM SEAS ARE EXPECTED TO BUILD TO 7 TO 9 FEET BY TONIGHT
  AND REMAIN THERE THROUGH AT LEAST FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
954 
WHUS72 KMFL 250809
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
309 AM EST FRI NOV 25 2011

AMZ610-GMZ656-657-250915-
/O.CAN.KMFL.SC.Y.0026.000000T0000Z-111126T0000Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
309 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY IS CANCELLED FOR LAKE OKEECHOBEE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHEAST WINDS ACROSS LAKE OKEECHOBEE HAVE FALLEN TO AROUND 15KNOTS.
THEREFORE...THE SMALL CRAFT ADVISORY IS CANCELLED.

$$

AMZ650-651-670-671-260000-
/O.EXT.KMFL.SC.Y.0026.000000T0000Z-111126T1100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
309 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST
SATURDAY. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED
  ACROSS THE LOCAL ATLANTIC WATERS TODAY. IN ADDITION THE ATLANTIC
  GULF STREAM SEAS ARE EXPECTED TO BE 6 TO 8 FEET TODAY AND
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-GMZ676-260000-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-111126T0000Z/
BISCAYNE BAY-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
309 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND WAVES: NORTHEAST WINDS AROUND 20 KNOTS ARE EXPECTED
  ACROSS BISCAYNE BAY AND THE LOCAL OFFSHORE GULF WATERS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
702 
WHUS72 KMFL 260116
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
816 PM EST FRI NOV 25 2011

AMZ650-651-670-671-261100-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-111126T1100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
816 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY.

* WINDS AND WAVES: NORTHEAST WINDS OF UP TO 20 KNOTS IS EXPECTED
  ACROSS THE LOCAL ATLANTIC WATERS TONIGHT. IN ADDITION THE 
  GULF STREAM SEAS ARE EXPECTED TO BE 6 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
868 
WHUS72 KMFL 260749
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
249 AM EST SAT NOV 26 2011

AMZ650-651-670-671-270500-
/O.EXT.KMFL.SC.Y.0026.000000T0000Z-111127T0500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
249 AM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* WINDS AND WAVES: NORTHEAST WINDS UP TO 20 KNOTS ARE EXPECTED
  ACROSS THE LOCAL ATLANTIC WATERS THROUGH LATE TONIGHT. IN
  ADDITION...GULF STREAM SEAS ARE EXPECTED TO BE 5 TO 7 FEET
  TODAY THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
274 
WHUS72 KMFL 261903
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
203 PM EST SAT NOV 26 2011

AMZ650-651-670-671-271000-
/O.EXT.KMFL.SC.Y.0026.000000T0000Z-111127T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
203 PM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS AND WAVES: NORTHEAST WINDS UP TO 20 KNOTS ARE EXPECTED
  ACROSS THE LOCAL ATLANTIC WATERS THROUGH LATE TONIGHT. IN
  ADDITION...GULF STREAM SEAS ARE EXPECTED TO BE 5 TO 7 FEET
  THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
596 
WHUS72 KMFL 270318
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1018 PM EST SAT NOV 26 2011

AMZ630-271200-
/O.EXA.KMFL.SC.Y.0026.000000T0000Z-111127T1200Z/
BISCAYNE BAY-
1018 PM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS AND WAVES: EAST WINDS OF AROUND 20 KNOTS IS EXPECTED TO
  PREVAIL ACROSS BISCAYNE BAY INTO EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-271200-
/O.CON.KMFL.SC.Y.0026.000000T0000Z-111127T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1018 PM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF AROUND 20 KNOTS IS EXPECTED
  TO PREVAIL ACROSS THE LOCAL ATLANTIC WATERS THROUGH LATE
  TONIGHT. IN ADDITION...GULF STREAM SEAS ARE EXPECTED TO BE UP TO
  7 FEET THROUGH EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
613 
WHUS72 KMFL 270751
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
251 AM EST SUN NOV 27 2011

AMZ630-650-651-670-671-271700-
/O.EXT.KMFL.SC.Y.0026.000000T0000Z-111127T1700Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
251 AM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. 

* WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS ARE EXPECTED TO
  PREVAIL ACROSS THE LOCAL ATLANTIC WATERS THIS MORNING. IN
  ADDITION...SEAS IN THE GULF STREAM ARE EXPECTED TO BE UP TO 7
  FEET THROUGH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 12:46 AM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Nov 24, 12:46 AM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1246 AM EST THU NOV 24 2011

.AVIATION...

MAINLY VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE EARLY
MORNING HOURS. A COLD FRONT CONTINUES TO PUSH INTO THE REGION.
SHOWERS DURING THE EARLY MORNING HOURS EXPECTED TO BE MAINLY
ACROSS THE GULF WATERS WITH VCSH ASSIGNED TO TERMINAL KAPF BY 09Z.
LOW STRATUS NEAR THE 1500 FT LEVEL POSSIBLE AS THE FRONT CONTINUES
SOUTHWARD. MAINLY LIGHT WESTERLY FLOW CURRENTLY ACROSS THE REGION
EXPECTED TO BECOME NORTHWEST AROUND 9-10Z THEN NORTHEAST AND
MODERATE AROUND 14Z.

60

&&

.PREV DISCUSSION... /ISSUED 720 PM EST WED NOV 23 2011/

UPDATE...A WEAK COLD FRONT IS CURRENTLY LOCATED OVER CENTRAL
FLORIDA AND WILL CONTINUE MOVING TOWARD THE SOUTHEAST OVERNIGHT,
LIKELY EXITING SOUTH FLORIDA JUST AFTER DAYBREAK. BOTH FORCING
AND MOISTURE REMAIN RATHER MEAGER ALONG THE FRONT, ALTHOUGH A FEW
ISOLATED SHOWERS ARE STILL POSSIBLE OVERNIGHT, WITH 20 POPS
MAINTAINED FOR ALL AREAS. ASIDE FROM A FEW LINGERING SHOWERS OVER
SOUTHERN SECTIONS, A MAINLY DRY AND PLEASANT THANKSGIVING HOLIDAY
IS EXPECTED.

PREV DISCUSSION... /ISSUED 620 PM EST WED NOV 23 2011/

AVIATION...VFR WILL PREVAIL WITH NO CONCERNS. LIGHT WINDS OVERNIGHT
WILL BECOME NE 12-15KT WITH GUSTS TO 20 KT ON THANKSGIVING. /GREGORIA

UPDATE...AN AREA OF SHOWERS CONTINUES TO PUSH STEADILY
SOUTHEAST WELL AHEAD OF A WEAK COLD FRONT. WHILE THIS ACTIVITY IS
GRADUALLY WEAKENING, WE CANNOT RULE OUT SOME SHOWERS LATE THIS
AFTERNOON AND EARLY EVENING, ESPECIALLY OVER NORTHERN/WESTERN
SECTIONS OF THE CWA. PRODUCTS HAVE BEEN UPDATED TO REFLECT HIGHER
PRECIPITATION PROBABILITIES THROUGH 00Z, OTHERWISE NO SIGNIFICANT
CHANGES AT THIS TIME.

PREV DISCUSSION... /ISSUED 129 PM EST WED NOV 23 2011/

DISCUSSION...DEEP LAYER RIDGE HAS NOW MOVED OVER THE FL STRAITS
AS MID LEVEL TROUGH MOVES INTO THE EASTERN STATES. ITS ASSOCIATED
COLD FRONT CURRENTLY MOVING INTO N FL WITH THE CONVERGENCE ALONG
THE BOUNDARY RAPIDLY WEAKENING. AS THE DYNAMICS SHIFT WELL TO THE
NE OF OUR AREA, THE SHRA OVER CENTRAL FL WILL CONTINUE TO WEAKEN
AND THE SHORT TERM MODELS DO NOT SHOW MUCH OF THIS REACHING S FL
AND THE SLIGHT CHANCE CURRENTLY IN THE FCST MAY NOT MATERIALIZE
BUT HARD TO JUSTIFY LOWERING LOW POPS SO WILL LEAVE AS IS BUT IT
IS LOOKING DEBATABLE. STILL A LITTLE BIT OF DIFFERENCE IN TIMING
OF THE FRONT LATE TONIGHT BETWEEN THE MODEL GUIDANCE BUT IT SHOULD
BE JUST ABOUT OFF THE SE CST BY 12Z THANKSGIVING MORNING. SO THE
ONLY CHANCE OF RAIN AT ALL WILL BE MAINLY FROM THIS EVENING INTO
VERY EARLY THURSDAY MORNING. THE MODELS ALSO AGREE THAT A VERY
STRONG SUBSIDENCE CAP WILL DEVELOP BY THURSDAY AFTERNOON WITH PWAT
BRIEFLY CLIMBING TO AROUND 1.25 INCHES THIS EVENING AND THEN
DROPPING BELOW AN INCH AGAIN AND PERSISTING THROUGH THE FIRST HALF
OF THE WEEKEND. SO RAIN CHANCES VIRTUALLY NIL EVEN AS THE SFC HIGH
PRESSURE OVER THE SE STATES BEHIND THE FRONT RAPIDLY SHIFTS EAST
AND WIND FLOW BECOMES NE SHORTLY AFTER FRONTAL PASSAGE. THAT BEING
SAID, THERE WILL ALSO BE LITTLE TEMPERATURE CHANGE WITH THIS FRONT
BUT IT WILL BE MUCH LESS HUMID SO NIGHTTIME MINIMUMS WILL BE A
FEW TO SEVERAL DEGREES LOWER FRIDAY AND SATURDAY MORNINGS.

THE EXTENDED FCST REMAINS UNCERTAIN WITH THE UPSTREAM DEVELOPING
TROUGH OVER THE EASTERN STATES LATE IN THE WEEKEND INTO NEXT WEEK.
THE 06Z GFS RUN AND 00Z ECMWF DELAYED THE FRONTAL PASSAGE UNTIL
EARLY TUESDAY BUT THE LATEST 12Z GFS IS BACK TO EARLY MONDAY. I HAD
ALSO MENTIONED THE POSSIBILITY OF THUNDER ON MONDAY ACCORDING TO THE
GFS AND BUT NOW BASED ON ITS FCST SOUNDING, IT IS BACK TO ONLY A
BRIEF OPPORTUNITY OF SLIGHT CHANCE OF SHRA. THE GFS DOES CONTINUE TO
SHOW A DEEP TROUGH WILL MUCH COOLER TEMPERATURES FOR MID NEXT WEEK.
HOWEVER, THERE IS A 15 DEGREE SPREAD IN MINIMUM TEMPERATURES LOOKING
AT THE ENSEMBLE RUN SO EVEN AN UNCERTAINTY WITH THOSE NUMBERS. SO
STAY TUNED AND HAVE A HAPPY THANKSGIVING!

MARINE...S TO SW WINDS CURRENTLY AROUND 10 TO 15 KTS GRADUALLY
WEAKEN AND SHIFT TO NW BEHIND THE COLD FRONT THAT WILL MOVE
THROUGH S FLA LATE TONIGHT AND OFFSHORE WEDNESDAY MORNING. HIGH
PRES BUILDS OVER THE SE U.S. BEHIND THE FRONT WITH AN INCREASE IN
NE WINDS. GULF STREAM SEAS BUILD TO 7 TO 8 FEET BY FRIDAY
AFTERNOON AND EXTEND INTO THE WEEKEND. CHANCE OF RIP CURRENTS
INCREASE AGAIN FRI AND INTO THE WEEKEND DUE TO THE STRONG NE WIND
FLOW.

FIRE WEATHER...NO PROBLEMS OR CONCERNS THROUGH THE HOLIDAY
WEEKEND. LOW LEVEL MOISTURE WILL DECREASE THURSDAY AND FRIDAY
BEHIND THE FRONT BUT RH VALUES WILL REMAIN WELL ABOVE CRITICAL
LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  64  78  67 / 10 -  0 10
FORT LAUDERDALE  78  67  78  70 / 20 -  -  10
MIAMI            78  66  79  69 / 20 -  -  10
NAPLES           79  59  80  62 / 10 0 0 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...60/BD
Hazardous weather outlook, Nov 23, 5:22 PM EST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
522 PM EST WED NOV 23 2011

FLZ063-066>075-168-172>174-241000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
522 PM EST WED NOV 23 2011

...INCREASING RISK OF RIP CURRENTS ATLANTIC BEACHES THANKSGIVING
AFTERNOON AND THROUGH THE WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THANKSGIVING THROUGH TUESDAY

AFTER A COLD FRONT PASSAGE EARLY ON THANKSGIVING MORNING, INCREASING
NORTHEAST WINDS WILL RESULT IN AN INCREASED RISK OF RIP CURRENTS
ALONG THE ATLANTIC BEACHES BEGINNING THANKSGIVING AFTERNOON AND
CONTINUING THROUGH THE HOLIDAY WEEKEND. GULF STREAM SEAS WILL BUILD
INTO THE 7 TO 9 FOOT RANGE THURSDAY NIGHT AND CONTINUE HIGH THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.